# SDR UALA2011122207057

- Difficulty date: December 22, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 84,903 hours, 13,689 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Condition: Malfunctioned
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU DOOR STATUS UPON APU SHUTDOWN.   APUC REPLACED . REACTIVATED APU INLET DOOR ACTUATOR REF MEL 4915D. ACCOMPLISHED BITE CHECK ON APUC, NO FAULTS PRESENT. ACCOMPLISHED OPS CHECK OF ACTUATOR. STARTED APU, NO APU OR DOOR FAULTS ON EICAS.
